# SDR 96ZZZM1403

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Boot
- Part number: 29S5D5240212
- Condition: Debonding
- Location: Lt Eng
- Part time: 2,046 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE LEFT ENGINE INTAKE, THE FORWARD LIP DE-ICE BOOT WAS FOUND TO BE DEBONDING.  REPLACED THE LEFT ENGINE INTAKE AND RETURNED AIRCRAFT TO AIRWORTHY CONDITION.  (M)
